MathSciNet Relay Station
MathSciNet bibliographic data
MR1241040 60K35 (60G50)
Lee, Sungchul An inequality for greedy lattice animals. Ann. Appl. Probab. 3 (1993), no. 4, 1170–1188.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Thu, 17 Aug 2017 21:18:19 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=3e46eaaac6ab3ae3bdf0ab950ed6c134; path=/; expires=Thu, 05-Jun-2031 21:18:19 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=96 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 55a Wn6]=ř/q. NMbhR@vaao'١,9W'& H;tD 9$d4/醴 |CC븸DMA]^d"t\yՍUp#Xn ca.z h]l_3m4bs ũ8wL!=MS]L ^(xJ jڝ:\>VTL'Y$ P<]3]kfq?|j!K S5;kL0X=]мEm0CS깾E( Bg4M8jxElznb' ܸUsIBMC2CxBLDux >w,‹'!c^55\.TILU,hO=P ΟivESkJHwwi-Q1}=p`_Ofs~fwk+<>7wS~@K4į[CKrh"jhX JLG81+Fe8mGT~[74>[n